MathSciNet Relay Station
MathSciNet bibliographic data
MR375287 55C20
Brooks, Robin B. S.; Brown, Robert F.; Pak, Jingyal; Taylor, Douglas H. Nielsen numbers of maps of tori. Proc. Amer. Math. Soc. 52 (1975), 398–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement